# SDR ASOA01134

- Difficulty date: August 11, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM YOW TO ATL, FLAPS FAILED AT 8 DEGREES.  THE CAPTAIN DECLARED AN EMERGENCY.  AIRCRAFT DIVERTED AND LANDED SAFELY IN SYR.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT BRAKE AND POSITION SENSING UNIT.  MAINTENANCE ALSO REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT AND THE LEFT FLAP ACTUATOR.  (M)
